# SDR AALA2009021800182

- Difficulty date: February 18, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 17,534 hours, 1,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT T ANGLE STA 793 TO 847 RIGHT BUTTLINE 14 INCHES HAS SEVERAL AREAS OF CORROSION.  REMOVED CORROSION AND INSTALLED STRAP REPAIR PER SRM 53 00 53 1A2 AND SRM 51 10 02 AND ESO 61000 DATED 2 18 09.
